# SDR A6WA202109177882

- Difficulty date: September 11, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN FS640.00 TO FS644.5 AND S21R TO S22R.   ***AIRCRAFT REMOVED FROM SERVICE***  DENT EVALUATED AND FOUND TO BE STRUCTURALLY ACCEPTABLE PER EA. PERFORMED HFEC  WITH NO INDICATIONS.  RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA  # AWAC-CRJ253-01680 REV IR DATED 9/13/2021.
